# SDR ASAA2014021706880

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,389 hours, 5,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED.  QRH PROCEDURE COMPLIED WITH.  PACK LIGHT EXTINGUISHED ON RESET.  NO OPS RESTORED.  ACFT GROUNDED.  BITE CHECKED RT PACK-ZONE TEMP CONTROLLER, NO FAULTS NOTED NO HISTORY PAST 30 DAYS.  OK FOR SERVICE.
